# SDR CA000621020

- Difficulty date: June 12, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Piper PA-42-720
- Aircraft time: 5,927 hours
- Engine: Pwa PT6A61
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 7395603
- Condition: Failed
- Location: Extinguisher
- Part time: 5,222 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) PILOT EXPERIENCED RIGHT ENGINE FIRE WARNING AND MASTER CAUTION ANNUCIATORS. ENGINE WAS SHUTDOWN BY CHECKLIST AND RE FIRE BOTTLE DISCHARGE SWITCH ACTIVATED. LANDING C/O UNEVENTFUL. MAINTENANCE DETERMINED ENGINE FIRE WARNING WAS FALSE AND THAT THE FIRE BOTTLE DID NOT DISCHARGE. INSPECTION REVEALED THE CONNECTOR HAD SEPARATED ON THE BACK OF THE FIRE EXTINGUISHER SWITCH ASSEMBLY. NO CAUSE OF THE FALSE FIRE WARNING COULD BE DETERMINED AS ALL PROBES TESTED IN SPEC. WIRING HARNESS INSPECTED SERVICEABLE AND GROUND RUNS SATISFACTORY. FIRE EXTINGUISHER SWITCH CONNECTOR ATTACHED AND SECURED. TEST FLIGHT C/O SATISFACTORY, AIRCRAFT RELEASED.
